# SDR SIMA20220419002

- Difficulty date: April 19, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 7,497 hours, 4,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240611
- Part serial: 0001039595
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET AT FWD SPAR CRACKED.-C/A-COMPLETE:INSTALLED SERVICEABLE LH WINGLET IAW AMM 57-35-00. REF BOW360927 FOR LH WINGLET FWD SPAR REPAIR.
